Advertisement

Ukrainian Mathematical Journal

, Volume 48, Issue 11, pp 1669–1676 | Cite as

Estimate of error of an approximated solution by the method of moments of an operator equation

  • M. L. Gorbachuk
  • R. Ya. Yakymiv
Article
  • 16 Downloads

Abstract

For an equationAu = f whereA is a closed densely defined operator in a Hilbert spaceH, f εH, we estimate the deviation of its approximated solution obtained by the moment method from the exact solution. All presented theorems are of direct and inverse character. The paper refers to direct methods of mathematical physics, the development of which was promoted by Yu. D. Sokolov, the well-known Ukrainian mathematician and mechanic, a great humanitarian and righteous man. We dedicate this paper to his blessed memory.

Keywords

Entire Function Operator Equation Closed Operator Exponential Type Moment Method 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. E. Martynyuk, “New applications of methods of Galerkin type,”Mat. Sb.,49, No. 1, 85–108 (1959).MathSciNetGoogle Scholar
  2. 2.
    W. V. Petryschyn, “On a class ofK-p.d. and non-K’-p.d. operators and operators equations,”J. Math. Anal. Appl.,10, 1–24 (1965).CrossRefMathSciNetGoogle Scholar
  3. 3.
    Yu. M. Berezanskii,Expansion of Self-Adjoint Operators in Eigenfunctions [in Russian], Naukova Dumka, Kiev 1965.Google Scholar
  4. 4.
    M. Sh. Birman and M. Z. Solomyak,Spectral Theory of Self-Adjoint Operators in Hilbert Spaces [in Russian], Leningrad University, Leningrad 1980.Google Scholar
  5. 5.
    S. G. Mikhlin,Variation Methods in Mathematical Physics [in Russian], Nauka, Moscow 1970.Google Scholar
  6. 6.
    A. Yu. Luchka and T. F. Luchka,Origination and Development of Direct Methods in Mathematical Physics [in Russian], NaukovaDumka, Kiev 1985.Google Scholar
  7. 7.
    A. V. Dzhishkariani, “On the rate of convergence of the approximate Rietz method,”Zh. Vychisi Mat. Mat. Fiz.,3, No. 4, 654–663 (1963).Google Scholar
  8. 8.
    A. V. Dzhishkariani, “On the rate of convergence of the Bubnov-Galerkin method,”Zh. Vychisi Mat. Mat. Fiz.,4, No. 2, 343–348 (1964).Google Scholar
  9. 9.
    G. M. Vainikko, “On similar operators,”Dokl. AN SSSR,179, No. 5, 1029–1031 (1968).MathSciNetGoogle Scholar
  10. 10.
    M. L. Gorbachuk and V. I. Gorbachuk, “Approximation of smooth vectors of a closed operator by entire vectors of exponential type,”Ukr. Mat. Zh,47, No. 5, 616–628 (1995).MATHMathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • M. L. Gorbachuk
  • R. Ya. Yakymiv

There are no affiliations available

Personalised recommendations